Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

How is depression and anxiety treated ?

Hi I m 16 year old and I m always feeling tired and sleepy. I sleep like 8-9 hours daily so i don t think this problem caused my a lack of sleep. Sometimes i feel really dizzy, i can t see and i don t know where i am or if anything is real. When I m nervous my heart begins to beat really fast and i get very dizzy, I feel like I m going to fall down. I usually have headaches . I feel hopeless most of the time, like I m not good enough and like I never do things right. I like being alone and I never talk about my feeling with anyone. I have been cutting myself for over 2 years. I feel empty, I feel NOTHING.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Oct 2012
hi..please check your thyroid level in blood and visit a psychiatrist without any delay..this may be a major depressive disorder to the extent of suicadility..this is curable if you take medication regularly..let's not make life more gloomy and arise..hope you good health
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor